Skip to Main content

Keywords

Number of documents

35


Journal articles24 documents

  • Nicolas Marie, Paul Raynaud de Fitte. Almost Periodic and Periodic Solutions of Differential Equations Driven by the Fractional Brownian Motion with Statistical Application. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, In press, ⟨10.1080/17442508.2020.1815746⟩. ⟨hal-02506710v2⟩
  • Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type Ⅱ schemes incorporating a prey refuge. Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2019, 24 (9), pp.5003-5039. ⟨hal-02189210⟩
  • Mikhail Kamenskii, Oleg Makarenkov, Lakmi Niwanthi Wadippuli, Paul Raynaud de Fitte. Global stability of almost periodic solutions to monotone sweeping processes and their response to non-monotone perturbations. Nonlinear Analysis: Hybrid Systems, Elsevier, 2018, 30, pp.213-224. ⟨10.1016/j.nahs.2018.05.007⟩. ⟨hal-02387530⟩
  • Fazia Bedouhene, Youcef Ibaouene, Omar Mellah, Paul Raynaud de Fitte. Weyl almost periodic solutions to abstract linear and semilinear equations with Weyl almost periodic coefficients. Mathematical Methods in the Applied Sciences, Wiley, 2018, 41 (18), pp.9546-9566. ⟨hal-01780941⟩
  • Charles Castaing, Manuel Monteiro Marques, Paul Raynaud de Fitte. A Skorokhod problem governed by a closed convex moving set. Journal of Convex Analysis, Heldermann, 2016, 23 (2), pp.387-423. ⟨hal-01780957⟩
  • Paul Raynaud de Fitte, Lahcene Guedda. Existence and Dependence Results for Semilinear Functional Stochastic Differential Equations with Infinite Delay in a Hilbert Space. Mediterranean Journal of Mathematics, Springer Verlag, 2016, 13 (6), pp.4153 - 4174. ⟨10.1007/s00009-016-0737-1⟩. ⟨hal-01780953⟩
  • Fazia Bedouhene, Nouredine Challali, Omar Mellah, Paul Raynaud de Fitte, Mannal Smaali. Almost automorphy and various extensions for stochastic processes. Journal of Mathematical Analysis and Applications, Elsevier, 2015, 429 (2), pp.1113-1152. ⟨10.1016/j.jmaa.2015.04.014⟩. ⟨hal-01081794v3⟩
  • Charles Castaing, Manuel Monteiro Marques, Paul Raynaud de Fitte. Some problems in Optimal Control governed by the sweeping process. Journal of Nonlinear and Convex Analysis, Yokohama, 2014, 15 (5), pp.1043-1070. ⟨hal-01074043⟩
  • Nadira Bouchemella, Paul Raynaud de Fitte. Weak solutions of backward stochastic differential equations with continuous generator. Stochastic Processes and their Applications, Elsevier, 2014, 124 (1), pp.927-960. ⟨10.1016/j.spa.2013.09.011⟩. ⟨hal-00583676v4⟩
  • Charles Castaing, Paul Raynaud de Fitte. Law of large numbers and ergodic theorem for convex weak star compact valued Gelfand-integrable mappings. Advances in mathematical economics, 2013, 17, pp.1-37. ⟨10.1007/978-4-431-54324-4_1⟩. ⟨hal-01116853⟩
  • Omar Mellah, Paul Raynaud de Fitte. Counterexamples to mean square almost periodicity of the solutions of some SDEs with almost periodic coefficients. Electronic Journal of Differential Equations, Texas State University, Department of Mathematics, 2013, 2013 (91), pp.1-7. ⟨hal-00726462⟩
  • Fazia Bedouhene, Omar Mellah, Paul Raynaud de Fitte. Bochner-almost periodicity for stochastic processes. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2012, 30 (2), pp.322-342. ⟨10.1080/07362994.2012.649628⟩. ⟨hal-00566659v2⟩
  • Charles Castaing, Paul Raynaud de Fitte, Anna Salvadori. Some variational convergence results with applications to evolution inclusions. Advances in mathematical economics, 2006, 8, pp.33-73. ⟨10.1007/4-431-30899-7_2⟩. ⟨hal-00726651⟩
  • Charles Castaing, Paul Raynaud de Fitte, Anna Salvadori. Some variational convergence results for a class of evolution inclusions of second order using Young measures. Advances in mathematical economics, 2005, 7, pp.1-32. ⟨10.1007/4-431-27233-X_1⟩. ⟨hal-00726645⟩
  • Adam Jakubowski, Mikhail Kamenskii, Paul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2005, 340 (3), pp.229-234. ⟨10.1016/j.crma.2004.12.015⟩. ⟨hal-00726643⟩
  • Adam Jakubowski, Mikhail Kamenski, Paul Raynaud de Fitte. existence of weak solutions to stochastic inclusions. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2005, 23, pp 723-749. ⟨hal-00011142⟩
  • Adam Jakubowski, Mikhail Kamenskii, Paul Raynaud de Fitte. Existence of weak solutions to stochastic evolution inclusions. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2005, 23 (4), pp.723-749. ⟨10.1081/SAP-200064469⟩. ⟨hal-00002365v2⟩
  • Charles Castaing, Paul Raynaud de Fitte. On the fiber product of Young measures with application to a control problem with measures. Advances in mathematical economics, 2004, 6, pp.1-38. ⟨10.1007/978-4-431-68450-3_1⟩. ⟨hal-00726641⟩
  • Paul Raynaud de Fitte. Compactness criteria for the stable topology. Bulletin of the Polish Academy of Sciences - Mathematics, Polskiej Akademii Nauk, Instytut Matematyczny, 2003, 51 (4), pp.343-363. ⟨hal-00726640⟩
  • Adam Jakubowski, Stanisław Kwapień, Paul Raynaud de Fitte, Jan Rosiński. Radonification of cylindrical semimartingales by a single Hilbert-Schmidt operator. Infinite Dimensional Analysis, Quantum Probability and Related Topics, World Scientific Publishing, 2002, 5 (3), pp.429-440. ⟨10.1142/S0219025702000936⟩. ⟨hal-00726637⟩
  • Paul Raynaud de Fitte, Wiesław Zięba. On the construction of a stable sequence with given density. Annales Universitatis Mariae Curie-Sklodowska, sectio A – Mathematica, Versita, 2002, 56, pp.77-84. ⟨hal-00726639⟩
  • Charles Castaing, Paul Raynaud de Fitte. S-uniform scalar integrability and strong laws of large numbers for Pettis integrable functions with values in a separable locally convex space. Journal of Theoretical Probability, Springer, 2000, 13 (1), pp.93-134. ⟨10.1023/A:1007782825974⟩. ⟨hal-00726636⟩
  • Paul Raynaud de Fitte. Théorème ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative. Annals of Probability, Institute of Mathematical Statistics, 1997, 25 (2), pp.738-766. ⟨10.1214/aop/1024404417⟩. ⟨hal-00726634⟩
  • Paul Raynaud de Fitte. Deux lois fortes des grands nombres pour des ensembles aléatoires. Séminaire d'Analyse Convexe, Université Montpellier II - Sciences et Technique du Languedoc, 1991, 21 (1), pp.1-28. ⟨hal-00726635⟩

Books1 document

  • Charles Castaing, Paul Raynaud de Fitte, Michel Valadier. Young measures on topological spaces. With applications in control theory and probability theory.. Kluwer Academic Publishers, xii+320 pp., 2004, 1-4020-1963-7. ⟨hal-00726642⟩

Book sections4 documents

  • Charles Castaing, Paul Raynaud de Fitte, Manuel D.P. Monteiro Marques. Second-Order Evolution Problems with Time-Dependent Maximal Monotone Operator and Applications. Kusuoka, Shigeo and Maruyama, Toru. Advances in Mathematical Economics: Volume 22, 22, Springer Singapore, pp.25-77, 2018, 978-981-13-0605-1. ⟨10.1007/978-981-13-0605-1_2⟩. ⟨hal-01784844⟩
  • Charles Castaing, Truong Le Xuan, Paul Raynaud de Fitte, Anna Salvadori. Some Problems in Second Order Evolution Inclusions with Boundary Condition: A Variational Approach. Advances in mathematical economics. Vol. 21, pp.1-45, 2017, ⟨10.1007/978-981-10-4145-7_1⟩. ⟨hal-02387554⟩
  • Charles Castaing, Christiane Godet-Thobie, Thi Duyen Hoang, Paul Raynaud de Fitte. On the integration of fuzzy level sets. Advances in Mathematical Economics, Springer, 2015, ⟨10.1007/978-4-431-55489-9_1⟩. ⟨hal-01784853⟩
  • Jérôme Dedecker, Clémentine Prieur, Paul Raynaud de Fitte. Law of large numbers and ergodic theorem for convex weak star compact valued Gelfand-integrable mappings. Advances in mathematical economics, 17, Springer, pp.1-37, 2013, 978-4-431-54323-7; 978-4-431-54324-4. ⟨10.1007/978-4-431-54324-4_1⟩. ⟨hal-00726650⟩

Preprints, Working Papers, ...5 documents

  • Paul Raynaud de Fitte. Almost periodicity and periodicity for nonautonomous random dynamical systems. 2020. ⟨hal-02444923v2⟩
  • Safia Slimani, Paul Raynaud de Fitte, Islam Boussaada. Dynamics of a prey-predator system with modified Leslie-Gower and Holling type II schemes incorporating a prey refuge. 2019. ⟨hal-01707650v4⟩
  • Fazia Bedouhene, Nouredine Challali, Omar Mellah, Paul Raynaud de Fitte, Mannal Smaali. Almost periodic solution in distribution for stochastic differential equations with Stepanov almost periodic coefficients. 2017. ⟨hal-01478199v3⟩
  • Mikhail Kamenski, Omar Mellah, Paul Raynaud de Fitte. Weak Averaging of Semilinear Stochastic Differential Equations with Almost Periodic Coefficients. 2013. ⟨hal-00746193v5⟩
  • Jérôme Dedecker, Clémentine Prieur, Paul Raynaud de Fitte. Parametrized Kantorovich-Rubinstein theorem and application to the coupling of random variables. 2004. ⟨hal-00002997v2⟩

Habilitation à diriger des recherches1 document

  • Paul Raynaud de Fitte. Autour de la notion de mesure. Probabilités [math.PR]. Université de Rouen, France, 2004. ⟨tel-01711326⟩